# SDR ABXA010529

- Difficulty date: October 6, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,242 hours, 24,083 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE GENERAL HYDRAULIC SYSTEM NEEDED SERVICED.  THE SYSTEM INDICATED ZERO DURING APPROACH AND LANDING.  MAINTENANCE SERVICED THE GENERAL HYDRAULIC SYSTEM IAW DC-8 MAINTENANCE MANUAL.
